# SDR AALA202302069285

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A300*
- Aircraft serial: 1704
- Aircraft time: 67,905 hours, 25,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HISTORY OF CIDS CAUTION LIGHT ON FAP AND ASSOCIATED MESSAGE DOOR BOTTLE EXIT RIGHT. MAINTENANCE REPLACED THE R3 DOOR ASSIST BOTTLE DIAPHRAGM (AALA202302069285) AND THE CHARGING VALVE (AALA202302066441) PER AMM 52-22-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
